Pacific Journal of Mathematics

Souslin's conjecture as a problem on the real line.

A. P. Baartz and G. G. Miller

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 277-281.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959499

Mathematical Reviews number (MathSciNet)
MR0316253

Zentralblatt MATH identifier
0257.04003

Subjects
Primary: 04A15

Citation

Baartz, A. P.; Miller, G. G. Souslin's conjecture as a problem on the real line. Pacific J. Math. 43 (1972), no. 2, 277--281. https://projecteuclid.org/euclid.pjm/1102959499


Export citation

References

  • [1] T. Jech, Non-provabilityof Souslin'sHypothesis,Commentationes Math. Univ. Carolinae, 8 (1967), 291-305.
  • [2] G. Kreisel, Informal Rigour and Completeness Proofs in the Philosophy of Mathe- matics, Jaakko Hintikka, ed., Oxford Univ. Press, (1969), 78-94.
  • [3] G. Kreisel and J. L. Krivine, Elements of Mathematical Logic, Amsterdam, North Holland Publ. Co., 1967.
  • [4] E. W. Miller, A note on Souslin's problem, Amer. J. Math., 65 (1943), 673-678.
  • [5] G. Miller, On Souslin's problem, Notices Amer. Math. Soc, 16 (1969), 222.
  • [6] M. E. Rudin, Souslin's conjecture, Amer. Math. Monthly, 76 (1969), 1113-1119.
  • [7] M. Souslin, Probleme 3, Fund. Math., 1 (1920), 223.
  • [8] S. Tennenbaum, Souslin's problem, Proc. Nat Acad. Sci. U.S.A., 59 (1968), 60-63.